• question-icon

    How can severe diarrhea be treated?

default
Posted on Sat, 1 Jul 2017 in Medicines and Side Effects
Question: I have been suffering severe diarrhea and I'm checking to see if any of the meds I'm on is causing. I've lost complete control of my bowels, so severe that I have been hospitalized for the past three days. Stools were negative for c-diff & tests were ran for possible auto immune diseases, but no evidence was indicated.
doctor
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
None of your medications is known to cause diarrhea!

Detailed Answer:
Hi and thanks so much for this query.

I have reviewed the list of your medications fully. There is no medication on here that causes diarrhea. I will suggest that you talk to a gastroenterologist for proper evaluation. Consider getting a colonoscopy with biopsy for in-depth evaluations. Endeavor to drink much water. Also, get your diet looked into for possible unfamiliar food types that might cause these symptoms.

I hope this helps. I wish you well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Colonoscopy

doctor1 MD

I took a fall in 08 about 9 ft landed on buttocks, did some damage to my back, since then my autonomic system has been have issues, from forgetting...

doctor1 MD

Been dealing with light headed, nausea and mild diarrhea for about a year now. It comes and goes about every month. I have been tested for...

doctor1 MD

My 9 yr old Daughter has been sick for 7 weeks now with Stomach Pain and Nausea.. Pain is on the right side and was thought to be appendicitis......

doctor1 MD

I have been suffering from left quadrand pain with my left foot turning purple and the foot being cool to the touch. I had vascular studies done at...

doctor1 MD

I have a constriction in the descending colon cancer or scar tissue due to inflammation?

doctor1 MD

i was in renal and liver failure due large vol blood loss surgery 8 days before rec 2 abc transfusion all organs compromised and prescribed...

doctor1 MD

Hi, Dr. My PCP put me on 5,000 units of vitamin D a few months ago due to severe fatigue every day. For a few days I took 1000 units of vit. D at...

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Chobufo Ditah
  • Q - CT scan showed cancer tumor inside liver. Swollen abdomen, little...

  • Q - Shaved around private parts and around base of penis. Bumps are like...

  • Q - Having blood pressure. Taking Sandoz Fenofibrate. Should I go for higher...

  • Q - Severe anal itching and rashes on buttocks. Suggest medication

  • Q - Stomach upset, gas and bloating. What could this be?

  • Q - Can I contract HIV through blowjob?

  • Q - Having swollen testicles. Could this be a sign of cancer?

  • Q - Had rectal prolapse surgery. Should I be concerned of having irregular...

  • Q - What causes numbness in toe?

  • Q - Is Hydrazine sulfate effective for cancer patients suffering from cachexia?

backtotop2